Vol. 53, No. 2, pp. 239-252 (1996)
Quasilinear Elliptic Problems with Nonmonotone Discontinuities and Measure Data
Jin Liang and José Francisco RodriguesDept. of Mathematics & Statistics, University of Edinburgh,
Edinburgh EH9 3JZ - UNITED KINGDOM CMAF-FCUL, University of Lisbon,
Av. Prof. Gama Pinto, 2, 1699 Lisboa-Codex - PORTUGAL
Abstract: We prove the existence of weak solutions to the mixed boundary value problem for a quasilinear elliptic second order equation involving nonmonotone discontinuous terms and with measure data in the equation and in the Neumann boundary condition.
Keywords: Quasilinear elliptic second order equations; nonmomonotone discontinuous nonlinearities; measure data; free boundary problems.
Classification (MSC2000): 35D05, 35J65; 35J85, 35R35
Full text of the article:
Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.